MAUDE Adverse Event Report: TELA BIO OVITEX PRS; SURGICAL MESH

TELA BIO OVITEX PRS; SURGICAL MESH
Model Number R20152-2020G
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Seroma (2069)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch record review showed no non-conformances or anomalies that may have caused or contributed to this event.Seroma and additional surgery are known complications following plastic and reconstructive procedures and are included in the instructions for use as potential complications.It cannot be determined whether the device caused or contributed to this event.
 
Event or Problem Description
A patient underwent bilateral two-stage pre-pectoral breast reconstruction with ovitex prs and tissue expanders.It was reported that a patient experienced unilateral seroma resulting in the removal of the ovitex prs device and the tissue expander.
 
Additional Manufacturer Narrative
Date of this report (b4) was corrected from 01/10/23 to 01/11/24 which was the true date of initial mdr submission.The initial date entered was input in error.

Brand Name
OVITEX PRS
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
john urtz
1 great valley parkway
suite 24
malvern, PA 19355
4843202884
MDR Report Key18492714
Report Number3010513348-2024-00001
Device Sequence Number3666313
Product Code FTM
UDI-Device Identifier00856072005012
UDI-Public00856072005012
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberR20152-2020G
Device Catalogue NumberR20152-2020G
Device Lot NumberERT-23D03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date01/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IRRISEPT WOUND DEBRIDEMENT FLUID; TISSUE EXPANDER IMPLANT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale